# SDR AALA201710169044

- Difficulty date: October 13, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 26,129 hours, 10,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING BY THE R1 DOOR.  REPLACED THE LENS.  OPS CHECKED GOOD.
